The last time I withdrew from the medications, I went off of 15 mg Abilify by decreasing to 10 mg, then going to one every other day, then stopping. It was over a month or two that I decreased. This was in September of 2006. I lasted until April of 2007, when I had a
psychotic break. This started with distrusting my husband. I began to have delusions and hallucinate constantly. I was involuntarily hospitalized. Eventually I was put on injections of Prolixin, 20 mg Abilify, and 5 mg Prolixin.
I think that I must have not been ready for the decrease, as I wasn't dealing with emotional issues and the precursors to a breakdown for me. Stress can cause me to get symptoms. I felt a great deal of stress suspecting my husband of infidelity and feeling that we weren't communicating well. I began to have an obsession. I also learned from this not to decrease the medicines too abruptly, which is why I'm decreasing them more gradually this time. I further learned that symptoms can appear long after the medication has been discontinued. I will have to be vigilant for a period of years after I discontinue medications in the future.
Living Rooms George Street Edinburgh - The Living Room Restaurant Reviews, Edinburgh, United Kingdom ...The Living Room Restaurant Reviews, Edinburgh, United KingdomFine Dining in George Street ...
3 years ago